# SDR DALA1201770176

- Difficulty date: January 12, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 97,420 hours, 14,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Open
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTSIDE EMERGENCY EXIT LIGHT INOP ON PDC PER SSM 33-51-01.  FOUND FUSE 2 BLOWN ON M736 AND CONTACTS    DIRTY ON LIGHT ASSY.  REPLACED FUSE AND CLEANED CONTACTS.    ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS
